Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247012
Title: О p-насыщенных формациях с системами наследственных подформаций
Authors: Джарадин Джехад
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 52-55.
Abstract: In this work it hase been proved that the p-saturadet formationis if and only if all it’s p-saturated subformationsare S-closed and if each group of Ω is considered to be an extension of a Sylow’s p-subgroup by a nilpotent group
URI: https://elib.bsu.by/handle/123456789/247012
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
52-55.pdf191,96 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.